# SDR YENA2019061060318

- Difficulty date: June 6, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 58,039 hours, 20,880 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK INDICATION FOUND ON THE FUSELAGE RH CENTER WING BOX PRESSURE PANEL ATTACHMENT HOLE B BETWEEN FR 35& FR 36.  NOTE: NO INDICATIONS WERE FOUND ON THE L/H SIDE OF THE PRESSURE PANEL. THE SUBJECT HOLE WAS REAMED TO REMOVE THE DAMAGE AND AIRBUS WAS CONTACTED.  AIRBUS PROVIDED REF. /5/ TD, HAECO ACCOMPLISHED THE TD WITHOUT DEVIATION AND REQUESTED RDAS. REF. /2/ RDAS WAS PROVIDED. EC A19-336-01 IS ISSUED TO ACCOMPLISH THE PERMANENT REPAIR AS REF. /1/REO WITHOUT DEVIATIONS. EC A19-336-02 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION OF THE SB CUT OUT AREA AS PER REF. /2/ RDAS. EC A19-336-03 IS ISSUED TO ACCOMPLISH THE POST REPAIR INSPECTION OF THE HOLES OUTSIDE SB REINFORCEMENT AS PER REF. /2/ RDAS; THIS REPAIR IS APPROVED AS PER REF. /2/ RDAS.  THIS IS A CATEGORY B REPAIR AND IS CLASSIFIED AS MAJOR.
